# SDR YENA2024012900118

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON RH SEAT TRACK LOCATED BTW RE 17/18 AND Y:300RH AT CABIN FLOOR STRUCTURE (W1); "REF: TOMX W/O 2404 N/R - 00060 SEAT TRACK WAS REPLACED PER EMB-190 SRM 51-12-01, SRM 51-10-03, SRM 51-75-16, SRM 53-10-10/AD51, SRM 51-41-01, SRM 51-41-02, SRM 51-43-03 AND SRM 51-43-04 (CONSIDERED A MAJOR REPAIR).
